Vol. 10, No. 6, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On 2-dimensional 2-adic Galois representations of local and global fields

Vytautas Paškūnas

Vol. 10 (2016), No. 6, 1301–1358
Abstract

We describe the generic blocks in the category of smooth locally admissible mod-2 representations of GL2(2). As an application we obtain new cases of the Breuil–Mézard and Fontaine–Mazur conjectures for 2-dimensional 2-adic Galois representations.

Keywords
$p$-adic Langlands, Fontaine–Mazur, modularity lifting
Mathematical Subject Classification 2010
Primary: 11F80
Milestones
Received: 1 September 2015
Revised: 22 April 2016
Accepted: 22 May 2016
Published: 30 August 2016
Authors
Vytautas Paškūnas
Universität Duisburg-Essen
Fakultät für Mathematik
Thea-Leymann-Str. 9
45127 Essen
Germany